Economics at Xiamen University


Modified Two-Stage Least-Squares Estimators for the Estimation of A Structural Vector Autoregressive Integrated Process
Cheng Hsiao, Siyan Wang
Journal of Econometrics 135,2006,427-463
#002065 20131014 (published) Views:154
We consider the estimation of a structural vector autoregressive model of nonstationary and possibly cointegrated variables without the prior knowledge of unit roots or rank of cointegration. We propose two modified two-stage least-squares estimators that are consistent and have limiting distributions that are either normal or mixed normal. Limited Monte Carlo studies are also conducted to evaluate their finite sample properties. r 2005 Elsevier B.V. All rights reserved.
JEL-Codes: C32; C12; C13
Keywords: Structural vector autoregression; Unit root; Cointegration; Asymptotic properties; Hypothesis testing

Download full text Downloads:71